Nuromol Tablets

NZ$29.99
Size
Quantity
Add To Cart
Nuromol NZ
Nuromol 72 tablets

Nuromol Tablets (48 and 72 Tablets Packages)

Nuromol Tablets containing a combination of ibuprofen and paracetamol for relief of pain, fever and inflammation associated with headache, muscular pain, cold and flu symptoms, period pain, dental pain and sinus pain.

48 Tablets

72 Tablets

Ingredients: Each tablet contains ibuprofen 200mg and paracetamol 500mg. Contains no gluten, wheat, lactose or sucrose

Suitable for adults and children over 12 years.

NZ$29.99
Size
Quantity
Add To Cart